Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online
Ask a Urologist   »  

Cloudy urine with foul smell. Taking duromine and vitamin D tablets

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2002
Answered : 825 Questions
my urine is cloudy and has a very bad strange odour, but i have no pain or other symptoms.

I dont drink a lot of water and it also started the day after i had sex. (safe sex)

I am also currently taking duromine 30 tablets and vitamin d my general health is great and i have no other XXXXXXX issues.
Posted Mon, 4 Jun 2012 in Urinary and Bladder Problems
Answered by Dr. Divya Kuttikrishnan 46 minutes later


Thanks for the query.

There are many causes of cloudy urine ranging from harmless to more serious ones.

1. Lack of proper hydration can cause concentrated urine which can appear cloudy with strong odour. Since you've not been drinking well, you probably may be urinating concentrated urine. Drinking plenty of water and fluids should solve the problem.

2. During sex, if there was mild trauma to the urethra and minimal blood mixed with urine might have given rise to the cloudy appearance.

3. symptoms such as burning micturition, increased frequency of micturition, fever, nausea / vomiting, lower abdominal pain / loin(back pain) pain yet, I would suggest you to monitor the progress of the condition.

I would like to know if you have any of these symptoms - Any past history of renal stones / diabetes etc. Any history of excessive vaginal discharge?
I would also like to know if the cloudy urine happened just once or rather how many times did you pass cloudy urine.

A simple urine routine and microscopy test will differentiate among the aforementioned possibility. I would suggest you to get this done, if the problem persists. Meanwhile drink plenty of fluid; follow good perineal hygiene; periodic emptying of bladder at regular intervals and abstain from having sex the next couple of days.

I hope I have answered your query. Let me know if you have any further queries.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor